weare10

Running 10k every day for 10 days!

It’s probably a bit sadistic, but I like running 10k and I try to find the time to squeeze a couple of runs in each week.

I’ve ran longer distances (a couple of half marathons and a marathon) but i’ll be honest and say I’m a bit nervous about how I’m going to feel pounding out 10k every day without any rest days in between. I’m 38 and my knees feel about 90!

Birmingham Children’s Hospital is such a worthy cause though and I’m well up for the challenge. Every bit of effort I give will push us a little bit nearer to hitting our £10k target.

I’ve got a few routes planned and unfortunately for me they’ve all got big hills along the route :0(

I’m not looking to break any records but if I can keep every 10k under 50 minutes i’ll be well chuffed.

I’ll be posting updates every day so check back to see how i’m getting on and if you want to send encouragement just Tweet @neteffekt or @instilleresp with #weare10

Make a donation

If you want to sponsor me in support of our fundraising project you can do that here – https://www.givey.com/aditoal

Every £1 donated is being matched by us so even only a few pounds will make a big difference.

Day #10 – 3rd July

6.35am – This is it, the final day. Let’s go!

7.20am – Challenge complete. Loved running into our close and seeing Fran and Milo there waiting for me.

Thank you to everyone that has supported me, it’s really helped motivate me. I am totally looking forward to a lie in tomorrow though!!

Day #9 – 2nd July

6.34am – Can’t believe there’s only 1 left after this!

7.19am – I’m so happy there’s only 1 left now ;0)

Thanks for all of the support and donation’s. You’ve all been amazing!

Day #8 – 1st July

6.34am – Great sleep last night and ready for day 8.

7.19am – I really enjoyed that. Mega happy that I’ve done 80km in 8 days!

80km – from where I live in Coventry that’s like running to Stoke-on-Trent.

Day #7 – 30th June

6.23am – Legs are feeling tight, hopefully they’ll loosen up on the way around.

7.11am – Steady pace and well happy with 48 minutes given how tired I feel.

Proper chuffed I’ve completed 7 days. Massive acheivement already.

Day #6 – 29th June

1.15pm – Lazy Sunday. Going to take it easy today plus my legs are pretty tired.

2.03pm – I think that has definitely earned me a massive Sunday roast!

The finish line is in sight.

Day #5 – 28th June

6.40am – Gave myself a lie in today. Well it is Saturday!

7.25am – Feeling good. No aches or pains (apart from a blister) and loving the running.

5 runs to go!

Day #4 – 27th June

6.35am – I’m going to pretend that the massive blister on my left heel isn’t hurting. Let’s see how that goes!

7.20am – Must have worked. Back to 45 minutes and beat the rain ;0)

Nearly half way there!!!

Day #3 – 26th June

6.34am – The dog walkers I’m seeing every morning must think I’m mental.

7.21am – Slower pace at 47 minutes but still well happy with that!

Only 70km left.

Day #2 – 25th June

6.28am – Slightly earlier today. Sun is out already and it looks hot! Here goes…

7.13am – That was tough but still 45 mins even with blisters on both feet ;0)

Only 8 to go!

Day #1 – 24th June

6.31am – Right, here we go then. Let’s get out there and get this done. Be back soon…

7.16am – All done. It must be the excitement because 45 mins is way fast for me. I’m not expecting the rest of them to be anywhere near that time.

Bring on the next 10k!

Early start tomorrow…

Time to get some sleep in so I can get my run out of the way early tomorrow.

Weather looks perfect for running so let’s hope I can get off to a good start.

Instiller Newsletter

Sign up to receive our regular newsletter and you’ll receive emails packed with the latest Instiller release updates, email marketing news and email marketing tips and advice.

Ready to try Instiller out?

Take a free & unlimited 14 day trial of Instiller and discover
how our solution could work for your agency.

Free trial

There's no commitment and we don't ask for payment details.